# SDR MALA976388

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429XJ
- Make and model: Saab 340B
- Aircraft serial: 429
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: D49410001
- Condition: Failed
- Location: Landing Gear
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN GEAR SELECTED DOWN, GEAR MOTOR RAN CONTINUOUSLY WITH NO GEAR EXTENSION, FOUND F7 CB POPPED, RESET CB, GEAR FUNCTIONED NORMAL.  LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED LANDING GEAR CONTROL UNIT AND CB AT F7 (P/N M53320-5).  ALL CHECKS GOOD.
